# SDR SWAA2012022001543

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 62,892 hours, 58,690 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: GH480B43
- Part serial: G1217
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AIRSPEED INDICATOR (CAPT'S SIDE) FAILED, AIR TURNBACK.  REMOVED & REPLACED ADC IAW AMM.
